Majorana neutrinos in a warped 5-D standard model

Huber, Stephan J and Shafi, Qaisar (2002) Majorana neutrinos in a warped 5-D standard model. Physics Letters B, 544 (3-4). pp. 295-306. ISSN 0370-2693

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Physics and Astronomy
Depositing User: Stephan Huber
Date Deposited: 06 Feb 2012 18:46
Last Modified: 22 May 2012 14:17
URI: http://sro.sussex.ac.uk/id/eprint/18237
📧 Request an update